So I've been going back and forth between doctors with symptoms of burning and stinging in my vulvar vestibule and urethra, incessant urge to urinate, and low grade fevers. I got tested for Hsv 2 through separate labs using iGM antibodies twice (2-3 weeks apart) with results of first 2.53, then 2.25. Both igG tests were negative. I'm confused because I haven't engaged in any high risk behavior in the past year. So I guess my questions are (1) Can HSV II be causing my vulvar aching even without any sores? (2) Can HSVII remain latent in the body for 2-3 years, with first outbreak occurring w/ no prior igM or igG upregulation?
I've been with the same person for a year and a half. I had abstained from sex for the past two months in response to the symptoms. My doctor put me on valacyclovir 1gm/daily after receiving the igM +s. I recently noticed some very small cuts on my vulva. I applied hydrocortisone to the area and it feels slightly better. Doctor put me on Vesicare 10 mg as well, but I still feel the urge to urinate after I void my bladder. He's sending me for a pelvic MRI next.
also topical estrogen or even just a barrier cream like aquaphor is probably a better choice for cuts in the skin than a topical steroid. steroids just further thin the skin and aren't really made for our sensitive genital skin. you don't want to add to your problems. you need a prescription for the topical estrogen from your provider but first be seen to make sure that you don't have a vaginal yeast infection causing the skin tears. if there is a general thinning of the genital skin, applying topical estrogen regularly for a few months is also a good idea. It is often helpful with genital pain issues like this too.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.